# SDR TRBA2011009

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 21,281 hours, 25,088 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E024428A0
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(DECLARED EMERGENCY) DURING GEAR RETRACTION ON CLIMBOUT, HAD RED UNLK AND GREEN ARROW LIGHTS ON FOR RT MAIN GEAR ON BOTH SYS,  RECYCLED GEAR AND GR. RETRACTED PROPERLY.  LANDED WITH 3 DOWN AND GREEN ON BOTH PANELS. SAFE INDICATION (NORMAL).  R & R RT MLG DOWN LOCK PROX SWITCH 8GA AND RELAY 9GB IAW JIC 32-61-00.  PERFORMED OPS TEST OF NORMAL EXTENSION/RETRACTION. OPS CHECK GOOD.
